# SDR CALA2024073000315

- Difficulty date: July 30, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 44,135 hours, 15,828 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 RADIO RECEPTION AND TRANSMISSION PROBLEM AT ALL STATIONS UNABLE TO TRANSMIT ON HF1 OR HF2 PERFORMED SYSTEM TEST REF AMM HF COMMUNICATION SYSTEM - SYSTEM TEST REFERENCE: TASK 23-11-00-730-801. OPS GOOD TRANMISSION AND RECEIVE CLEAR.
